Algebra, Logic and Topology

 

Latest News
The web page of CMUC moved to http://cmuc.mat.uc.pt

 
   

Members

Seminars

Events

Publications

 
 

details

Author(s)
Jorge Picado;

Title
A new look at localic interpolation theorems

Abstract
It is shown that, contrarily to what is stated in Li Yong-ming and Wang Guo-jan [11], the pointfree extension of Katetov-Tong interpolation theorem does not hold in full generality. By presenting a new treatment of it, that leads to a specially transparent and succint proof, based on an analysis of special properties of normal frames, we give the conditions under which it holds. It is also shown that this localic extension of Katetov-Tong theorem still covers the localic versions of Urysohn's lemma and Tietze's extension theorem.

Journal
Topology and its Applications

Volume
153

Year
2006

Issue
16

Page(s)
3203-3218

 
     
 

CMUC
Apartado 3008,
3001 - 454 Coimbra, Portugal
T:+351 239 791 150
F:+351 239 793 069
cmuc@mat.uc.pt
-
developed by Flor de Utopia